Open Access
Translator Disclaimer
2012 A General Iterative Method for a Nonexpansive Semigroup in Banach Spaces with Gauge Functions
Kamonrat Nammanee, Suthep Suantai, Prasit Cholamjiak
J. Appl. Math. 2012(SI03): 1-14 (2012). DOI: 10.1155/2012/506976

Abstract

We study strong convergence of the sequence generated by implicit andexplicit general iterative methods for a one-parameter nonexpansive semigroupin a reflexive Banach space which admits the duality mapping J φ , where φ is a gauge function on [ 0 , ) . Our results improve and extend those announced by G. Marino and H.-K. Xu (2006) and many authors.

Citation

Download Citation

Kamonrat Nammanee. Suthep Suantai. Prasit Cholamjiak. "A General Iterative Method for a Nonexpansive Semigroup in Banach Spaces with Gauge Functions." J. Appl. Math. 2012 (SI03) 1 - 14, 2012. https://doi.org/10.1155/2012/506976

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1381.47058
MathSciNet: MR2904548
Digital Object Identifier: 10.1155/2012/506976

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top